Note on the Fredholm alternative for nonlinear operators
Commentationes Mathematicae Universitatis Carolinae (1971)
- Volume: 012, Issue: 2, page 213-226
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- S. FUČÍK, Fredholm alternative for nonlinear operators in Banach spaces and its applications to the differential and integral equations, Comment. Math. Univ. Carolinae 11 (1970), 271-284 (preliminary communication). (1970) MR0266000
- [unknown], Same as 1 (to appear in Čas. Pěst. Mat).
- R. I. KAČUROVSKIJ, Regular points, spectrum and eigenfunctions of nonlinear operators, (Russian), Dokl. Akad. Nauk SSSR 188 (1969), 274-277. (1969) MR0251599
- M. A. KRASNOSELSKIJ, Topological methods in the theory of non-linear integral equations, Pergamon Press, N.Y. 1964. (1964)
- M. KUČERA, Fredholm alternative for nonlinear operators, Comment. Math. Univ. Carolinae 11 (1970), 337-363. (1970) MR0267429
- J. NEČAS, Sur l'alternative de Fredholm pour les opérateurs non linéaires avec applications aux problèmes aux limites, Annali Scuola Norm. Sup. Pisa, XXII (1969), 331-345. (1969) Zbl0187.08103MR0267430
- J. NEČAS, Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type, (to appear). MR0305171
- W. V. PETRYSHYN, Nonlinear equations involving noncompact operators, Proceedings of Symposia in Pure Math., Vol. XVIII, Part 1, 206-233, Providence, R.I., 1970. (1970) Zbl0232.47070MR0271789
- S. I. POCHOŽAJEV, On the solvability of non-linear equations involving odd operators, Funct. Anal. and Appl. (Russian), 1 (1967), 66-73. (1967)
- M. M. VAJNBERG, Variational methods for the study of non-linear operators, Holden-Day, 1964. (1964)
Citations in EuDML Documents
top- Filomena Pacella, Note on spectral theory of nonlinear operators: Extensions of some surjectivity theorems of Fučík and Nečas
- Jindřich Nečas, Remark on the Fredholm alternative for nonlinear operators with application to nonlinear integral equations of generalized Hammerstein type
- Svatopluk Fučík, Dien Hien Tran, Note on nonlinear spectral theory: Application to boundary value problems for ordinary integrodifferential equations
- S. Fučik, J. Nečas, J. Souček, V. Souček, Upper bound for the number of eigenvalues for nonlinear operators
- Svatopluk Fučík, Nonlinear equations with noninvertible linear part
- Petronije S. Milojević, Fredholm alternatives and surjectivity results for multivalued -proper and condensing mappings with applications to nonlinear integral and differential equations
- Pavel Drábek, Remarks on nonlinear noncoercive problems with jumping nonlinearities
- Svatopluk Fučík, Спектральный анализ нелинейных операторов